# SDR DALA1236070663

- Difficulty date: June 6, 2012
- Submitted: June 7, 2012
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 69,476 hours, 32,006 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Damaged
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED PYLON FAIRING STRUCTURE SPLICE PLATE, DAMAGE ON TOP OF NR 2 PYLON AT STATION 136 RIGHT SIDE.  REPLACED SPLICE PLATE PER BAC DRAWING 31343100.
